Alert archive / Texas / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 97, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this severe thunderstorm warning at May 11, 2009, 6:20 PM CDT for Presidio County, Texas. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 11, 2009, 6:20 PM CDT (23:20 UTC)
- Expired
- May 11, 2009, 7:15 PM CDT
- In force
- 55 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
County Presidio County, TX
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDRT), launched 12:00Z, 11.3 hours before the alert went out and 319 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2425 J/kg
- Mixed-layer CIN
- -164 J/kg
- Mixed-layer LCL
- 737 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 80 m²/s²
- 0-3 km storm-relative helicity
- 193 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KMAF 112320
SVRMAF
TXC377-120015-
/O.NEW.KMAF.SV.W.0097.090511T2320Z-090512T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
620 PM CDT MON MAY 11 2009
THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN PRESIDIO COUNTY IN SOUTHWEST TEXAS...
* UNTIL 715 PM CDT
* AT 617 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR CASA PIEDRA...OR 17 MILES NORTHEAST OF
PRESIDIO...MOVING SOUTH SOUTHEAST AT 15 MPH.
* THE SEVERE THUNDERSTORM WILL AFFECT THE FOLLOWING LOCATIONS...
BIG BEND RANCH STATE PARK...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER... HAVE THE NEAREST LAW ENFORCEMENT AGENCY
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
MIDLAND.
&&
LAT...LON 2932 10405 2936 10410 2938 10415 2945 10422
2950 10425 2952 10434 2956 10439 2984 10435
2990 10406 2980 10380 2926 10379
TIME...MOT...LOC 2320Z 337DEG 14KT 2969 10412
$$2 follow-up statements
000
WWUS54 KMAF 112334
SVSMAF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
634 PM CDT MON MAY 11 2009
TXC377-120015-
/O.CON.KMAF.SV.W.0097.000000T0000Z-090512T0015Z/
PRESIDIO TX-
634 PM CDT MON MAY 11 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR SOUTHEASTERN PRESIDIO COUNTY...
AT 633 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 7 MILES SOUTHEAST OF CASA PIEDRA...OR ABOUT 22 MILES EAST OF
PRESIDIO...MOVING SOUTHEAST AT 15 MPH.
SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE...BIG BEND
RANCH STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER... HAVE THE NEAREST LAW ENFORCEMENT AGENCY
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
MIDLAND.
&&
LAT...LON 2932 10405 2936 10410 2938 10415 2945 10422
2950 10425 2952 10434 2956 10439 2984 10435
2990 10406 2980 10380 2926 10379
TIME...MOT...LOC 2334Z 325DEG 14KT 2964 10401
$$000
WWUS54 KMAF 112357
SVSMAF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
657 PM CDT MON MAY 11 2009
TXC377-120015-
/O.CON.KMAF.SV.W.0097.000000T0000Z-090512T0015Z/
PRESIDIO TX-
657 PM CDT MON MAY 11 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR SOUTHEASTERN PRESIDIO COUNTY...
AT 653 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR BIG BEND RANCH STATE PARK...OR ABOUT 22 MILES NORTHWEST
OF LAJITAS...MOVING SOUTHEAST AT 15 MPH.
SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE...BIG BEND
RANCH STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER... HAVE THE NEAREST LAW ENFORCEMENT AGENCY
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
MIDLAND.
&&
LAT...LON 2932 10405 2936 10410 2938 10415 2945 10422
2950 10425 2952 10434 2956 10439 2984 10435
2990 10406 2980 10380 2926 10379
TIME...MOT...LOC 2357Z 337DEG 17KT 2950 10397
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 6:16 PM CDT, 4 minutes earlier.
Area forecast discussion, May 11, 6:16 PM CDT, 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 616 PM CDT MON MAY 11 2009 .DISCUSSION... LATEST AVIATION DISCUSSION BELOW. && .AVIATION... MVFR CEILINGS ARE EXPECTED TO DEVELOP WESTWARD OVER THE REGION TONIGHT...GENERALLY AFTER 12/06Z. CEILINGS WILL DROP TO IFR...WHILE VISIBILITIES DECREASE TO MVFR AT MOST TAF SITES. VISIBILITIES ARE EXPECTED TO DROP TO IFR AT MIDLAND BETWEEN 12/10Z AND 12/14Z. INCREASING SOUTHERLY WINDS AROUND 12/15Z WILL AID DISSIPATION OF LOW CLOUDS AND VISIBILITIES...WITH VFR CONDITIONS EXPECTED AFTER 12/15Z. 67 && .PREV DISCUSSION... /ISSUED 225 PM CDT MON MAY 11 2009/ DISCUSSION... COLD FRONT PLOWED WELL S TDY AND HAS MADE IT INTO THE MTNS. CLOUDS PERSISTING IN WAKE OF FRONT WITH COOL TEMPS. CLOUDS CERTAINLY INHIBITING SB INSTABILITY N OF FRONT. MOST UNSTABLE AREA IS AGAIN ACRS A GOOD PART OF THE TRANS PECOS WHERE KINEMATICS AND THERMODYNAMICS SUPPORT SEVERE TSTMS AGAIN. GFS FCST SOUNDINGS IN BREWSTER COUNTY SHOW NO CAP WHILE NAM12 HAS COOLER TEMPS AND HOLDS CAP IN PLACE. INTERESTING TO LOOK AT 3H RH AND SEE HOW NAM12 DEVELOPS CONVECTION AFTER 21Z. WILL CONTINUE TO HIGHLIGHT SEVERE POTENTIAL THERE INTO THE EVENING. LOW CLOUDS MAY BRIEFLY LIFT THIS EVENING BUT AS 85H WAA DEVELOPS EXPECT THAT LOW CLOUDS WILL REDEVELOP AROUND 06Z. TUE 7H-5H FLOW WILL BE IN THE INCREASE... MORESO N OF THE CWFA...THIS WILL SERVE TO ORGANIZE DRYLINE AND LOW LEVEL THERMAL RIDGE RESULTING IN MUCH WARMER/DRIER CONDITIONS... ESPECIALLY ACRS UPPER TRANS PECOS/SE NM. 7H-5H LR/S WILL REMAIN STEEP ALONG AND E OF DRYLINE FROM PB INTO THE LOWER TRANS PECOS AND WITH SFC DWPNTS IN THE 50S CAPES OF 1000-1500 J/KG ARE EXPECTED. 0-6KM BULK SHEAR NOT TERRIBLY IMPRESSIVE ON NAM12...20KT MAF N BUT INCREASING TO 25-30KTS ACRS LOWER TRANS PECOS. NAM/GFS BOTH BULLSEYE PECOS COUNTY AFTER 21Z TUE WITH A SLOW MOVING MCS POSSIBLE. CURRENT FCST ALREADY HAS THIS AREA HIGHLIGHTED BUT WILL AMPLIFY ON IT. STILL HOT ON WED WITH WIDESPREAD 90S. BEST DRY AIR SURGE WILL OCCUR N OF CWFA WHERE STRONGER MID LEVEL WINDS ARE NOTED. THERE ARE INDICATIONS OF A FRONT MOVING INTO THE PANHANDLE WED LATE AS SHRTWV TROF MOVES E ACRS CNTRL/NRN HIGH PLAINS. CAP LOOKS A LITTLE STRONGER WED...ISOLD DRYLINE STORMS AT BEST. FRONT WILL BE MOVING WED EVENING AND SHOULD ARRIVE IN PB 06-12Z THUR. LOOKS LIKE FRONT WILL ARRIVE DRY WITH NOTABLY LOWER DWPNTS IN ITS WAKE. WINDS THRU GDP PASS WILL INCREASE THURS AM WITH FROPA BUT WILL REFLECT ONLY MODEST INCREASE ATTP. DURING THE AFTERNOON FRONT MAY BE NEAR ERN AND FAR SRN CWFA AND WILL PROBABLY BE FOCUS FOR TSTMS. CURRENT FCST HAS ISOLD POPS GOING AND WILL OPT TO SHAVE SOME OFF OF WWD EXTENT. SHOULD BE NOTICEABLY COOLER... ESPECIALLY NW-NE. BROAD MID LEVEL TROF WILL MOVE INTO DESERT SW FRI PM WITH SW MID LEVEL DEVELOPING ACRS W TX/SE NM. SFC TROF/DRYLINE WILL TAKE WWD POSITION NEAR MTNS AND 7H-5H LR/S WILL STILL BE STEEP (8.5 C/KM). EXPECT MINOR SHRTWV TROF/S WITHIN SW MID LEVEL FLOW WILL MOVE ACRS THIS REGION FAVORING ISOLD/SLGHT CHC POPS. 3H JET NOT REALLY IMPRESSIVE BUT W TX/SE NM COULD BE IN/NEAR LEFT ENTRANCE REGION. GFS/ECMWF DEVELOP PRECIP (MCS) AND WILL HAVE TO WATCH FOR CONSISTENCY. AS MID LEVEL TROF PASSES SAT ANOTHER FRONT WILL DROP S WITH A BETTER CHANCE OF PRECIP IN WAKE OF FRONT SAT PM. STILL WARM/DRY S OF FRONT IN THE TRANS PECOS BUT COOLER WITH A SLIGHT BETTER CHANCE OF PRECIP FOR THE TRANS PECOS SUN AS FRONT MOVES S OF THE PECOS RIVER. NW MID LEVEL FLOW SUN/MON. ECMWF SHOWING SIGN OF STORMS DEVELOPING IN NE NM HIGHLANDS MOVING SE BUT GFS IS DRIER AND WILL WAIT BEFORE INCORPORATING THIS SCENARIO INTO FCST. FIRE WEATHER... WARMING AND DRYING TREND TUE ESPECIALLY ACRS UPPER TRANS PECOS/SE NM WHERE TEMPS IN MID AND UPPER 90S POSSIBLE. WEAKER MID LEVEL WINDS FROM THE DAVIS MTNS SWD WILL INHIBIT DRY LINE FROM MOVING TOO FAR E BUT CAN EXPECT A BRIEF EWD POSITION IN JEFF DAVIS COUNTY LATE AFTERNOON. OTHERWISE BRIEF RFW CONDITIONS WILL BE POSSIBLE IN THE GDP MTNS TUE/WED MAINLY IN THE TYPICALLY FAVORED AREAS OF THE PASSES AND EXPOSED RIDGES. DRY AIR WILL HAVE BETTER CHANCE TO MOVE FARTHER E WED AND IT WILL STILL BE HOT. COLD FRONT WILL PASS THUR MORNING. POOR TO FAIR RECOVERY WED/THUR MORNINGS ACRS MTNS. && .MAF WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. && 99
Hazardous weather outlook, May 11, 2:22 PM CDT, 3 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 222 PM CDT MON MAY 11 2009 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-121130- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 222 PM CDT MON MAY 11 2009 /122 PM MDT MON MAY 11 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS EXTREME SOUTHWEST TEXAS THIS AFTERNOON AND EVENING. THE BEST CHANCE OF THUNDERSTORMS WILL BE ACROSS THE LOWER TRANS PECOS REGION...THE DAVIS MOUNTAINS...AND THE BIG BEND REGION. SOME OF THESE STORMS COULD BECOME SEVERE...WITH LARGE HAIL AND DAMAGING WIND THE PRIMARY SEVERE WEATHER HAZARDS. FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND VERY HEAVY RAINFALL WILL ALSO ACCOMPANY THE STRONGEST STORMS. HEAVY RAINFALL COULD CAUSE LOCALIZED FLASH FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP TUESDAY AFTERNOON AND EVENING ACROSS THE SOUTHERN PERMIAN BASIN SOUTHWARD TO THE LOWER TRANS PECOS...DAVIS MOUNTAINS AND BIG BEND. ISOLATED STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL OR DAMAGING WINDS. IN ADDITION THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAINFALL...WHICH COULD RESULT IN LOCALIZED FLOODING. DRY AIR WILL COMBINE WITH BREEZY CONDITIONS TO PRODUCE LOCALLY CRITICAL FIRE WEATHER CONDITIONS IN THE GUADALUPE MOUNTAINS TUESDAY AND WEDNESDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS SOUTH OF THE PECOS RIVER IN EXTREME SOUTHWEST TEXAS SHOULD MONITOR WEATHER CONDITIONS AND BE PREPARED FOR POSSIBLE ACTIVATION LATE THIS AFTERNOON AND EVENING. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Special weather statement, May 11, 4:15 PM CDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 415 PM CDT MON MAY 11 2009 TXZ079-080-112145- PRESIDIO VALLEY-MARFA PLATEAU- 415 PM CDT MON MAY 11 2009 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR NORTHWESTERN PRESIDIO COUNTY. AN INTENSIFYING THUNDERSTORM WAS LOCATED 19 MILES EAST OF CANDELARIA AT 412 PM CDT...AND WAS NEARLY STATIONARY OVER FARM TO MARKET 2810. ANOTHER INTENSIFYING THUNDERSTORM WAS LOCATED 20 MILES NORTHEAST OF CANDELARIA...AND WAS NEARLY STATIONARY. GUSTY WINDS...SMALL HAIL...HEAVY RAIN...AND DEADLY LIGHTNING ARE POSSIBLE. AS THIS THUNDERSTORM INCREASES...SEVERE WEATHER MAY DEVELOP RAPIDLY.
Special weather statement, May 11, 4:50 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 450 PM CDT MON MAY 11 2009 TXZ079-080-112215- PRESIDIO VALLEY-MARFA PLATEAU- 450 PM CDT MON MAY 11 2009 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR CENTRAL PRESIDIO COUNTY. A THUNDERSTORM WITH SMALL HAIL AND GUSTY WINDS WAS LOCATED OVER CENTRAL PRESIDIO COUNTY AT 449 PM CDT...MOVING SOUTHEAST AT 5 MPH. ANOTHER THUNDERSTORM WITH SMALL HAIL AND GUSTY WINDS WAS LOCATED 14 MILES NORTHEAST OF CANDELARIA...MOVING NORTHEAST AROUND 10 MPH. PEA TO MARBLE SIZED HAIL AND WINDS GUSTING TO AROUND 50 MPH ARE POSSIBLE. HEAVY RAIN AND DEADLY LIGHTNING ARE ALSO POSSIBLE.
Special weather statement, May 11, 5:19 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 519 PM CDT MON MAY 11 2009 TXZ079-080-112300- PRESIDIO VALLEY-MARFA PLATEAU- 519 PM CDT MON MAY 11 2009 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR SOUTHERN PRESIDIO COUNTY. A STRONG THUNDERSTORM WAS LOCATED 7 MILES NORTH OF SHAFTER AT 519 PM CDT...MOVING SOUTH AT 10 MPH. STRONG GUSTY WINDS AND HAIL TO ONE HALF INCHES IN DIAMETER WILL BE POSSIBLE WITH THIS STORM. PEOPLE IN SOUTHERN PRESIDIO COUNTY SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.
Special weather statement, May 11, 6:01 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 601 PM CDT MON MAY 11 2009 TXZ079-080-112345- PRESIDIO VALLEY-MARFA PLATEAU- 601 PM CDT MON MAY 11 2009 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR CENTRAL PRESIDIO COUNTY. A STRONG THUNDERSTORM WAS LOCATED 8 MILES EAST OF SHAFTER AT 601 PM CDT...MOVING SOUTHEAST AT 10 MPH. GUSTY WINDS...SMALL HAIL...HEAVY RAIN...AND LIGHTNING ARE POSSIBLE.
Special weather statement, May 11, 6:03 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 603 PM CDT MON MAY 11 2009 TXZ079-080-112330- PRESIDIO VALLEY-MARFA PLATEAU- 603 PM CDT MON MAY 11 2009 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR NORTHWESTERN PRESIDIO COUNTY. A STRONG THUNDERSTORM WAS LOCATED OVER EXTREME NORTHWESTERN PRESIDIO COUNTY AT 604 PM CDT...MOVING NORTHEAST AT 15 MPH. GUSTY WINDS...SMALL HAIL...HEAVY RAIN...AND DEADLY LIGHTNING ARE POSSIBLE.
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 7:17 PM CDT | Severe Thunderstorm Warning | MAF | Pecos, Reeves | 58 min |
| May 10, 7:25 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 65 min |
| May 10, 7:48 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 57 min |
| May 10, 8:21 PM CDT | Tornado Warning | MAF | Brewster | 24 min |
| May 10, 8:43 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 62 min |
| May 10, 9:03 PM CDT | Tornado Warning | MAF | Brewster | 27 min |
| May 10, 9:30 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 60 min |
| May 10, 10:25 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 50 min |
| May 11, 4:21 PM CDT | Areal Flood Advisory | MAF | Presidio | 3 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.